# SDR UPS06848762

- Difficulty date: December 12, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE FELL OUT OF CONTAINER.  SLIDE LANYARD TANG BROKEN.  REMOVED AND REPLACED EVAC SLIDE CONTAINER IAW 25-60-01.
